# SDR DALA1615980177

- Difficulty date: October 17, 2013
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 105,818 hours, 15,432 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Actuator
- Condition: Not Reported
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INSPECTED AND REPLACED 2820-01243.
